# SDR TWAA9909002

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 412
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION AT APPROXIMATELY STA 412, STRINGER 36R.  REMOVED 26 INCH LONG DAMAGED SECTION OF STRINGER 36R AND INSTALLED NEW SECTION PER SRM 53-00-03.
